Continuity with respect to initial data and absolute-continuity approach to the first-order regularity of nonlinear diffusions on noncompact manifolds

  • A. Val. Antoniouk
  • A. Vict. Antoniouk


We study the dependence on initial data for solutions of diffusion equations with globally non-Lipschitz coefficients on noncompact manifolds. Though the metric distance may not be everywhere twice differentiable, we show that, under certain monotonicity conditions on the coefficients and curvature of the manifold, there are estimates exponential in time for the continuity of a diffusion process with respect to initial data. These estimates are combined with methods of the theory of absolutely continuous functions to achieve the first-order regularity of solutions with respect to initial data. The suggested approach neither appeals to the local stopping time arguments, nor applies the exponential mappings on the tangent space, nor uses imbeddings of a manifold to linear spaces of higher dimensions.
How to Cite
Antoniouk, A. V., and A. V. Antoniouk. “Continuity With Respect to Initial Data and Absolute-Continuity Approach to the First-Order Regularity of Nonlinear Diffusions on Noncompact Manifolds”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 60, no. 10, Oct. 2008, pp. 1299–1316,
Research articles